Access count of this item: 308

Files in This Item:
File Description SizeFormat 
1264_14.pdf982.86 kBAdobe PDFView/Open
Title: A Percolation Model of Stock Price Fluctuations (Mathematical Economics : Mathematical Finance)
Authors: Tanaka, Hisatoshi
Author's alias: 田中, 久稔
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 203
End page: 218
URI: http://hdl.handle.net/2433/42059
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.